# SDR TWAA0013505

- Difficulty date: July 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND MEMBRANE BADLY CORRODED O/B OF NUMBER 1 CHAIR TRACK, STA 218 TO 237.  REMOVED DAMAGED SECTION OF WEB.  MADE NEW IN SHOP PER SRM 6-70-01 PAGE 3.  INSTALLED PER SRM 51-30-1, 51-30-2 AND 51-30-5.
